Had juvederm ultra4 injections 9 weeks ago to reduce pouches at sides of mouth but instead it created swelling that exaggerated problem. Went back, spoke to surgeon. Was told swelling is beside injection areas but not where injections were made and I should leave it another 2 months it will 'get better' it may be due to fluid gathering. There's now a tingling feeling maybe as told to massage area but to no effect. Second time I've had Juvederm4. Done 18months ago same company- no problems then.
Does anyone have any advice, please on swelling afar juvederm ultra 4 injections? (photo)
Doctor Answers 1
Juvederm does attract fluid, for few weeks.
However the folds around the mouth as shown in the pictures, are very difficult to treat with fillers. You need good analysis of the face and may need a mini- facelift along with fat transfer for those peri-oral folds.
Fillers do not replace the need for facelift. Understanding the problem and the appropriate solution is what plastic surgeons do. Fillers may be more attractive because of the ease of the procedure, but some problems can not be solved bu minor non surgical approaches, it just drains your money supply.
You can ask to dissolve the Juvederm, however Hyaluronidase acts very slowly on Juvederm, and may require multiple injection
Samir Shureih MD.FACS
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.